alexa Antibiotic-Associated Diarrhea | Spain | PDF | PPT| Case Reports | Symptoms | Treatment

OMICS International organises 3000+ Global Conferenceseries Events every year across USA, Europe & Asia with support from 1000 more scientific societies and Publishes 700+ Open Access Journals which contains over 50000 eminent personalities, reputed scientists as editorial board members.

Recommended Conferences

Read more

Recommended Journals

Relevant Topics

Antibiotic-Associated Diarrhea

  • Share this page
  • Facebook
  • Twitter
  • LinkedIn
  • Google+
  • Pinterest
  • Blogger
  • Antibiotic-Associated Diarrhea

    Antibiotic-Associated Diarrhea describes frequent, watery bowel movements (diarrhea) that occur in response to medications used to treat bacterial infections (antibiotics). Typically, no pathogens are identified and the diarrhea is caused by changes in the composition and function of the intestinal flora. Most patients respond to supportive measures and discontinuation of antibiotics. Most often, antibiotic-associated diarrhea is mild and clears up shortly after you stop taking the antibiotic.

  • Antibiotic-Associated Diarrhea

    Antibiotic-associated diarrhea can cause signs and symptoms that range from mild to severe. For most people, antibiotic-associated diarrhea causes mild signs and symptoms, such as: Loose stools, More-frequent bowel movements Some people experience a more serious form of antibiotic-associated diarrhea. When the overgrowth of harmful bacteria is severe, patient may have Frequent watery diarrhea, Abdominal pain and cramping, Fever, Mucus in stool, Bloody, stools, Nausea and Loss of appetite.

  • Antibiotic-Associated Diarrhea

    AAD typically occurs in 5-35% of patients taking antibiotics and varies depending upon the specific type of antibiotic, the health of the host and exposure to pathogens. Causes Antibiotic-associated diarrhea occurs when antibacterial medications (antibiotics) upset the balance of good and bad bacteria in gastrointestinal tract. The antibiotics most commonly linked to antibiotic-associated diarrhea include: Cephalosporins, such as cefixime (Suprax) and cefpodoxime, Clindamycin (Cleocin), Penicillins, such as amoxicillin (Amoxil, Larotid, others) and ampicillin,

Expert PPTs

Speaker PPTs

 

High Impact List of Articles

Conference Proceedings